| Model Number |
EXPRESS |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio determined that the cause of the reported issue is due to one of the device's internal batteries, designator bt2, has a fractured contact point where it connects to the analog pcb and is not making a good connection.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no reported of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device unexpectedly powered off during testing.